# SDR DXTA2022010354010

- Difficulty date: December 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 13,718 hours, 10,448 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P204
- Condition: Defective
- Location: Apu
- Part time: 12,093 hours, 18,172 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT - SHORTLY AFTER STARTING APU, THE COCKPIT AND CABIN FILLED WITH SMOKE. *** APU PLACED ON MEL REPAIR IN FUTURE *** // SIGNOFF // REMOVED & REPLACED APU ASSEMBLY IAW CE-560XL MIM 49-10-00. LEAK & OPS CHECK GOOD. . S/N P-204 REMOVED UNSERVICEABLE WITH TSN: 13521.5 / CSN: 17015
